American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Aurel Wintner. On the conditions of validity of Riemann's method of integration. Quart. Appl. Math. 15 (1957) 94-98. MR 87007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. L. Ericksen. On the Dirichlet problem for linear differential equations . Proc. Amer. Math. Soc. 8 (1957) 521-522. MR 0087001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. M. Redheffer. A Sturmian theorem for partial differential equations . Proc. Amer. Math. Soc. 8 (1957) 458-462. MR 0086253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Avner Friedman. On $n$-metacaloric functions . Proc. Amer. Math. Soc. 8 (1957) 770-776. MR 0087869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jim Douglas. A uniqueness theorem for the solution of a Stefan problem . Proc. Amer. Math. Soc. 8 (1957) 402-408. MR 0092086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avner Friedman. On $n$-metaharmonic functions and harmonic functions of infinite order . Proc. Amer. Math. Soc. 8 (1957) 223-229. MR 0085430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Osserman. On the solution of $f(f(z))=e\sp z-1$ and its domain of regularity . Proc. Amer. Math. Soc. 8 (1957) 262-263. MR 0087024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Victor J. Mizel. A boundary layer problem for an elliptic equation in the neighborhood of a singular point . Proc. Amer. Math. Soc. 8 (1957) 62-67. MR 0083656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Henrici. On the domain of regularity of generalized axially symmetric potentials . Proc. Amer. Math. Soc. 8 (1957) 29-31. MR 0090738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. S. Phillips. Dissipative hyperbolic systems . Trans. Amer. Math. Soc. 86 (1957) 109-173. MR 0090748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Bergman. On singularities of solutions of certain differential equations in three variables . Trans. Amer. Math. Soc. 85 (1957) 462-488. MR 0089333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul W. Berg. On univalent mappings by solutions of linear elliptic partial differential equations . Trans. Amer. Math. Soc. 84 (1957) 310-318. MR 0083657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. B. Diaz and G. S. S. Ludford. On the integration methods of Bergman and Le Roux. Quart. Appl. Math. 14 (1957) 428-432. MR 83084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bruno A. Boley. A method for the construction of Green's functions. Quart. Appl. Math. 14 (1956) 249-257. MR 80250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Paul Germain. An expression for Green's function for a particular Tricomi problem. Quart. Appl. Math. 14 (1956) 113-124. MR 79713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] H. Poritsky. Expression of wave functions over a half space in terms of their boundary values. Quart. Appl. Math. 14 (1956) 185-197. MR 79709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Joel Franklin and Herbert B. Keller. A priori bounds for temperature in circulating fuel reactors. Quart. Appl. Math. 14 (1956) 57-62. MR 76985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Parry Moon and Domina Eberle Spencer. On the classification of the ordinary differential equations of field theory. Quart. Appl. Math. 14 (1956) 1-10. MR 77763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. C. Royster and S. D. Conte. Convergence of finite difference solutions to a solution of the equation of the vibrating rod . Proc. Amer. Math. Soc. 7 (1956) 742-749. MR 0078569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Leon Ehrenpreis. Sheaves and differential equations . Proc. Amer. Math. Soc. 7 (1956) 1131-1138. MR 0085419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. Fulks. A note on the steady state solutions of the heat equation . Proc. Amer. Math. Soc. 7 (1956) 766-771. MR 0081411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arnold J. Tingley. On a generalization of the Poisson formula for the solution of the heat flow equation . Proc. Amer. Math. Soc. 7 (1956) 846-851. MR 0086248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Henry P. McKean. Elementary solutions for certain parabolic partial differential equations . Trans. Amer. Math. Soc. 82 (1956) 519-548. MR 0087012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. J. Grosh, E. A. Trabant and G. A. Hawkins. Temperature distribution in solids of variable thermal properties heated by moving heat sources. Quart. Appl. Math. 13 (1955) 161-167. MR 72360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Philip Hartman and Aurel Wintner. On a comparison theorem for selfadjoint partial differential equations of elliptic type . Proc. Amer. Math. Soc. 6 (1955) 862-865. MR 0074668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Y. W. Chen. Degenerate solutions of partial differential equations . Proc. Amer. Math. Soc. 6 (1955) 855-861. MR 0074654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. B. Diaz and G. S. S. Ludford. On two methods of generating solutions of linear partial differential equations by means of definite integrals. Quart. Appl. Math. 12 (1955) 422-427. MR 64996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Julian Keilson. On diffusion in an external field and the adjoint source problem. Quart. Appl. Math. 12 (1955) 435-438. MR 67326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] W. Robert Mann and Jacob F. Blackburn. A nonlinear steady state temperature problem . Proc. Amer. Math. Soc. 5 (1954) 979-986. MR 0065768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert B. Davis. A special case of the normal derivative problem for a third order composite partial differential equation . Proc. Amer. Math. Soc. 5 (1954) 720-725. MR 0064290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia